Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 250, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2017, 8:42 PM EDT for 5 counties in Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2017, 8:42 PM EDT (00:42 UTC)
- Expired
- Jun 23, 2017, 9:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:06 PM EDT | TSTM WND DMG | 1 Wnw Northridge, GA | POWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF WESTBRIDGE ROAD AND OLD FORD ROAD. |
| Jun 23, 9:06 PM EDT | TSTM WND DMG | Bethesda Woods South, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF KENWOOD ROAD AND THORTON LANE. |
| Jun 23, 9:06 PM EDT | TSTM WND DMG | Howell Estates, GA | POWER LINES WERE REPORTED DOWN ON LYLE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted.
782
WUUS52 KFFC 240042
SVRFFC
GAC063-077-113-151-255-240130-
/O.NEW.KFFC.SV.W.0250.170624T0042Z-170624T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
842 PM EDT FRI JUN 23 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Spalding County in west central Georgia...
Fayette County in north central Georgia...
Western Henry County in north central Georgia...
Eastern Coweta County in west central Georgia...
Clayton County in north central Georgia...
* Until 930 PM EDT
* At 841 PM EDT, severe thunderstorms were located along a line
extending from Palmetto to near Madras to near Moreland, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree
City, Stockbridge, Riverdale, Hampton, Tyrone, Morrow, Lovejoy,
Palmetto, Senoia, Brooks, Moreland, Sharpsburg, Turin, Haralson and
Woolsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3351 8478 3351 8462 3350 8461 3352 8459
3355 8446 3356 8446 3359 8428 3358 8422
3352 8413 3320 8425 3326 8478 3338 8480
TIME...MOT...LOC 0041Z 254DEG 38KT 3351 8469 3341 8473 3332 8473
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
115
WWUS52 KFFC 240102
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
902 PM EDT FRI JUN 23 2017
GAC077-240112-
/O.CAN.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Coweta GA-
902 PM EDT FRI JUN 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWETA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3353 8453 3355 8446 3356 8446 3359 8427
3358 8422 3352 8413 3321 8425 3323 8449
3327 8450 3330 8452 3332 8452 3333 8453
3341 8457
TIME...MOT...LOC 0102Z 269DEG 39KT 3351 8445 3341 8449 3332 8448
$$
GAC063-113-151-255-240130-
/O.CON.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Spalding GA-Fayette GA-Henry GA-Clayton GA-
902 PM EDT FRI JUN 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL SPALDING...FAYETTE...WESTERN HENRY AND CLAYTON
COUNTIES...
At 902 PM EDT, severe thunderstorms were located along a line
extending from near Riverdale to near Fayetteville to Starrs Mill,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Morrow, Lovejoy, Brooks, Woolsey,
Sunny Side, East Griffin, Lake Spivey, Starrs Mill, Inman, Jw Smith
Reservoir, Flippen and Highland Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3353 8453 3355 8446 3356 8446 3359 8427
3358 8422 3352 8413 3321 8425 3323 8449
3327 8450 3330 8452 3332 8452 3333 8453
3341 8457
TIME...MOT...LOC 0102Z 269DEG 39KT 3351 8445 3341 8449 3332 8448
HAIL...<.75IN
WIND...60MPH
$$558
WWUS52 KFFC 240119
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
919 PM EDT FRI JUN 23 2017
GAC113-240129-
/O.CAN.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Fayette GA-
919 PM EDT FRI JUN 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3324 8424 3322 8435 3343 8439 3358 8436
3359 8427 3358 8422 3352 8413
TIME...MOT...LOC 0119Z 253DEG 38KT 3357 8429 3346 8430 3336 8429
$$
GAC063-151-255-240130-
/O.CON.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Spalding GA-Henry GA-Clayton GA-
919 PM EDT FRI JUN 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTH CENTRAL SPALDING...WESTERN HENRY AND CENTRAL CLAYTON
COUNTIES...
At 919 PM EDT, severe thunderstorms were located along a line
extending from near Rex to Lovejoy to Hampton, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Jonesboro, Stockbridge, Hampton, Morrow, Lovejoy,
Sunny Side, East Griffin, Highland Mills, Lake Spivey, Experiment,
Birdie, Bonanza, Jw Smith Reservoir, Atlanta Motor Speedway, Flippen,
Eagles Landing, Irondale and Towalaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3324 8424 3322 8435 3343 8439 3358 8436
3359 8427 3358 8422 3352 8413
TIME...MOT...LOC 0119Z 253DEG 38KT 3357 8429 3346 8430 3336 8429
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:08 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 23, 8:08 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 808 PM EDT Fri Jun 23 2017 .PREV DISCUSSION... /issued 702 PM EDT Fri Jun 23 2017/ UPDATE... Tornado watch 365 has been cancelled. Strong storms are continuing and there are still some severe warning being issued but the tornado threat appears to be over. The biggest threat with the storms look to be damaging winds...frequent lightning...and heavy rainfall. PREV DISCUSSION... /Issued 340 PM EDT Fri Jun 23 2017/ SHORT TERM /Tonight through Saturday Night/... Short term remains active as tropical air mass persists over the area. The remnants of Cindy will interact with a weak convergence boundary through Saturday, and slowly sag southward across the state. This zone will serve as a focus for precipitation and storm development. A Tornado Watch has already been issued for portions of far north Georgia through 9 PM EDT tonight. This area is also outlooked for a Slight Risk of severe storms. Expect a combination of individual cells and bands of storms over the area, and expect it to persist into the overnight hours the main axis moves farther into north Georgia. Modeled low-level shear and instability is enough to produce a few tornadoes, and strong, damaging wind gusts. Destabilization has also occurred across middle and south Georgia with breaks in the cloud cover, but expect the coverage of storms to be less. Expect that if storms maintain their intensity and coverage farther into north Georgia this evening and overnight, that additional convective watches may be issued east and south of the current Tornado Watch 365. Antecedent soil conditions remain wet, and with a few models continuing to indicate widespread 1-2 inches of rainfall. Modeled precipitable water values range from 2 to 2.4 inches, and combined with training storms, could produce very heavy downpours and locally heavy rainfall, exceeding the current 1-2 inch QPF. Have continued the Flash Flood Watch over the current area and time to highlight the highest risk of flash flooding. Most rivers and creeks are running at or slight above normal stream flow, and would respond quickly to high rainfall amounts. If you live near a creek or river, stay aware of changing conditions, particularly through the overnight hours. Enhanced moisture remains across the area Saturday as a cold front pushes through the state. Models show multiple rounds of activity, largely intensifying and expanding in coverage with daytime heating, then dwindling into the late Saturday/early Sunday period. By late Saturday the rain chances shift to the far southern portions of the CWA, and with lower rainfall amounts in that area over the last week, at this time do not expect a new Flash Flood Watch to be issued for middle/central Georgia for Saturday. SPC has continued a Marginal Risk for severe storms on Saturday. Expect much cooler high temperatures Saturday with the precipitation activity, and on Sunday with the influence of the drier and cooler air mass. 31 LONG TERM /Sunday through Friday/... No major differences in the model solutions to warrant wholesale changes to the forecast. Have only made minor adjustments and general refresh of forecast elements per recent blend. Previous discussion follows... Baker PREV DISCUSSION... /Issued 352 AM EDT Fri Jun 23 2017/ LONG TERM /Saturday through Thursday/... The remnants of Tropical Storm Cindy will finally be out of our hair at the beginning of the long term forecast period on saturday morning. However there will be a cold frontal boundary moving south across the area. Rain and thunderstorms will be ongoing along the front...enhanced by diurnal heating in the afternoon. There looks to be enough deep layer shear /0-6km of 20-30kts/ as a broad trough deepens across the eastern 2/3rds of the US to work in conjunction with instability invof the front. This should allow for some organization of thunderstorm clusters along the front. The main threat will be damaging wind gusts. SPC has a large majority of central and eastern Georgia in a marginal risk. The front will make slow progress into central Georgia Saturday evening into the overnight hours but the loss of daytime heating and rather poor forcing should allow most activity to gradually dissipate. Front looks to linger across far southern zones on Sunday where again diurnal heating should allow for a gradual increase in thunderstorm activity through the afternoon. Shear appears to be displaced too far north to pose a notable severe threat by this time. Can't rule out isolated stronger storms...but think Saturday has better parameters than Sunday. Front should clear the CWA by Monday. A rather unseasonably strong area of sfc high pressure will gradually build into the region from the north in the wake of the front...which will make for a dry day. A strong shortwave rotating around the broad scale trough over the eastern US will likely bring some clouds to area on Tuesday...but thinking large dome of sfc high pressure will keep things dry. Height rises in the mid level behind this shortwave combined with sfc high pressure should make for a very pleasant Wednesday. Will see moisture gradually return outside of the extended as the sfc high begins to scoot off the Atlantic Coast. Kovacik && .AVIATION... 00Z UPDATE... Line of TSRA making steady progress toward the terminals at this hour. RYY had gust close to 35 kt with another wave to affect them. A little later for ATL at 01Z for a start time and very limited window for TSRA. There is considerable trailing stratiform rain in its wake along with quickly lowering cigs. MVFR should take hold for the remainder of the late evening hours followed by IFR cigs for the overnight period into Sat morning. Still an opportunity for additional SHRA and TSRA on Sat should cigs clear quickly enough so have included Prob30 in for most sites. //ATL CONFIDENCE...00Z UPDATE... Medium on IFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 73 85 69 86 / 60 70 30 5 Atlanta 72 83 68 83 / 70 70 40 5 Blairsville 68 79 61 79 / 90 50 20 5 Cartersville 72 83 66 83 / 90 60 20 5 Columbus 75 86 72 85 / 60 60 40 20 Gainesville 71 82 67 83 / 70 60 30 5 Macon 74 88 72 86 / 50 70 50 20 Rome 72 84 66 84 / 90 60 20 5 Peachtree City 73 83 68 84 / 60 70 40 10 Vidalia 75 91 75 89 / 20 30 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Gwinnett...Hall...Haralson...Heard...Henry...Jackson... Lumpkin...Madison...Murray...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Polk...Rockdale...South Fulton...Towns...Union...Walker...Walton...White...Whitfield. && SHORT TERM...Deese LONG TERM....01 AVIATION...Deese
Hazardous weather outlook, Jun 23, 6:54 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 654 PM EDT Fri Jun 23 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-242300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 654 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... There is a marginal to slight chance of severe thunderstorms across north Georgia, mainly along and west of the I-85 corridor tonight as the remnants of Tropical Storm Cindy pass through the region. The primary hazards will be damaging winds, frequent lightning, and heavy rain. A Flash Flood Watch continues for north and portions of central Georgia, this afternoon through Saturday evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms will be possible across north and central Georgia Saturday and across central Georgia Sunday. The primary hazards will be frequent lightning, gusty winds and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 23, 8:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 1 NNW LAKE ARROWHEAD 34.30N 84.60W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE
INTERSECTION OF LAKE ARROWHEAD DRIVE AND INDIAN RIDGE
WAY.
&&
EVENT NUMBER FFC1700912
LMERRITTLocal storm report, Jun 23, 8:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG WOODSTOCK 34.10N 84.52W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN AT 105 EAST MAIN STREET.
&&
EVENT NUMBER FFC1700913
LMERRITTLocal storm report, Jun 23, 8:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 1 NNW BURRIS CROSSROADS 34.35N 84.49W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
PITTMAN LANE AND DIXON ROAD.
&&
EVENT NUMBER FFC1700914
LMERRITTLocal storm report, Jun 23, 8:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 1 NNW BURRIS CROSSROADS 34.35N 84.49W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
TREES AND WIRES WERE REPORTED DOWN NEAR THE
INTERSECTION OF PITTMAN LANE AND DIXON ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1700914
LMERRITTLocal storm report, Jun 23, 8:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 2 ESE UNIVETER 34.19N 84.47W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
UNIVETER ROAD AND STOVER ROAD.
&&
EVENT NUMBER FFC1700915
LMERRITTLocal storm report, Jun 23, 8:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 2 SW BATESVILLE 34.15N 84.39W
06/23/2017 CHEROKEE GA EMERGENCY MNGR
POWER LINES WERE REPORTED DOWN IN THE ROADWAY NEAR THE
INTERSECTION OF BIG SPRINGS ROAD AND HIGHWAY 140.
&&
EVENT NUMBER FFC1700916
LMERRITTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Gwinnett, Hall, Jackson | 47 min |
| Jun 23, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 23, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 40 min |
| Jun 23, 8:52 PM EDT | Special Weather Statement | FFC | DeKalb | 38 min |
| Jun 23, 9:13 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 47 min |
| Jun 23, 9:57 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 48 min |
| Jun 24, 10:57 AM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 24, 2:04 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 24, 2:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 24, 6:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.